# SDR AWXA200500475

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 56,196 hours, 39,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 21 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EEL - DURING A-01 CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRING SPLICE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT, OPERATIONAL CHECK WAS GOOD.
